# SDR SWAA2019082036073

- Difficulty date: August 9, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 61,828 hours, 36,520 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Plate
- Part number: 115A3760
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING INBOARD REAR SPAR LOWER CHORD PANEL 551GB FORWARD FASTENER SUPPORT PLATE CRACKED.    R&R PLATE IAW SRM.
